# SDR P5CA9500237

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON UPPER SIDE OF KEEL BEAM BOX, RIGHT BODY GEAR WHEEL WELL, LEVEL 1.  REMOVED CORROSION PER BOEING SRM 51-10-01.
